# SDR AWXA200401427

- Difficulty date: December 2, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 55,368 hours, 39,138 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645165A
- Condition: Delaminated
- Location: Nr 9 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK THE UPPER SURFACE OF THE NR 9 SPOILER WAS FOUND DELAMINATED AT THE INBOARD END BETWEEN WBL 290.07 RT AND WBL 293.07 RT.  MAINTENANCE CUT OUT DAMAGED AREA OF NR 9 SPOILER SKIN; FABRICATED A FILLER AND REPAIR DOUBLER; BONDED REPAIR PARTS TO SPOILER IAW B737-300 SRM 51-70-10 FIG 31.
